# SDR IPXA2025062401415

- Difficulty date: June 7, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53410186200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR39 FWD PIT AT HORIZONTAL PRESSURE DECK UPPER SUFACE LH/RH SIDE.   INSTALLED NEW ANGLES NEW ANGLES (RETAINERS) FOR BOTH SIDES RH/LH ON SURFACE OF PRESSURE DECK FR39 IAW SRM 51-40-21.
